# SDR CA991229026

- Difficulty date: December 14, 1999
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Dhav DHC8202
- System (JASC): 2433 · DC Rectifier/Converter
- Part: Cooling Fan
- Condition: Inoperative
- Location: Tru
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TRU COOLING FAN FOUND INOPERATIVE AT C CHECK
